Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 370, Number 10
HTML articles powered by AMS MathViewer

Topology of the Grünbaum–Hadwiger–Ramos hyperplane mass partition problem
Pavle V. M. Blagojević, Florian Frick, Albert Haase and Günter M. Ziegler PDF
Trans. Amer. Math. Soc. 370 (2018), 6795-6824
Reducibility in Sasakian geometry
Charles P. Boyer, Hongnian Huang, Eveline Legendre and Christina W. Tønnesen-Friedman PDF
Trans. Amer. Math. Soc. 370 (2018), 6825-6869
On extremizers for Strichartz estimates for higher order Schrödinger equations
Diogo Oliveira e Silva and René Quilodrán PDF
Trans. Amer. Math. Soc. 370 (2018), 6871-6907
On the growth of Lebesgue constants for convex polyhedra
Yurii Kolomoitsev and Tetiana Lomako PDF
Trans. Amer. Math. Soc. 370 (2018), 6909-6932
On spreading sequences and asymptotic structures
D. Freeman, E. Odell, B. Sarı and B. Zheng PDF
Trans. Amer. Math. Soc. 370 (2018), 6933-6953
Frobenius reciprocity and the Haagerup tensor product
Tyrone Crisp PDF
Trans. Amer. Math. Soc. 370 (2018), 6955-6972
Optimal discrete measures for Riesz potentials
S. V. Borodachov, D. P. Hardin, A. Reznikov and E. B. Saff PDF
Trans. Amer. Math. Soc. 370 (2018), 6973-6993
A note on higher extremal metrics
Vamsi Pritham Pingali PDF
Trans. Amer. Math. Soc. 370 (2018), 6995-7010
Relative Morita equivalence of Cuntz–Krieger algebras and flow equivalence of topological Markov shifts
Kengo Matsumoto PDF
Trans. Amer. Math. Soc. 370 (2018), 7011-7050
The KK-theory of fundamental C*-algebras
Pierre Fima and Emmanuel Germain PDF
Trans. Amer. Math. Soc. 370 (2018), 7051-7079
Paths to uniqueness of critical points and applications to partial differential equations
Denis Bonheure, Juraj Földes, Ederson Moreira dos Santos, Alberto Saldaña and Hugo Tavares PDF
Trans. Amer. Math. Soc. 370 (2018), 7081-7127
Weighted floating bodies and polytopal approximation
Florian Besau, Monika Ludwig and Elisabeth M. Werner PDF
Trans. Amer. Math. Soc. 370 (2018), 7129-7148
On the honeycomb conjecture for a class of minimal convex partitions
Dorin Bucur, Ilaria Fragalà, Bozhidar Velichkov and Gianmaria Verzini PDF
Trans. Amer. Math. Soc. 370 (2018), 7149-7179
On the strict monotonicity of the first eigenvalue of the $p$-Laplacian on annuli
T. V. Anoop, Vladimir Bobkov and Sarath Sasi PDF
Trans. Amer. Math. Soc. 370 (2018), 7181-7199
Linear differential equations with slowly growing solutions
Janne Gröhn, Juha-Matti Huusko and Jouni Rättyä PDF
Trans. Amer. Math. Soc. 370 (2018), 7201-7227
Maximal function characterizations for new local Hardy-type spaces on spaces of homogeneous type
The Anh Bui, Xuan Thinh Duong and Fu Ken Ly PDF
Trans. Amer. Math. Soc. 370 (2018), 7229-7292
Uniform resolvent and Strichartz estimates for Schrödinger equations with critical singularities
Jean-Marc Bouclet and Haruya Mizutani PDF
Trans. Amer. Math. Soc. 370 (2018), 7293-7333
Renormalization of the two-dimensional stochastic nonlinear wave equations
Massimiliano Gubinelli, Herbert Koch and Tadahiro Oh PDF
Trans. Amer. Math. Soc. 370 (2018), 7335-7359
Random geometric graphs and isometries of normed spaces
Paul Balister, Béla Bollobás, Karen Gunderson, Imre Leader and Mark Walters PDF
Trans. Amer. Math. Soc. 370 (2018), 7361-7389
From semigroups to subelliptic estimates for quadratic operators
Michael Hitrik, Karel Pravda-Starov and Joe Viola PDF
Trans. Amer. Math. Soc. 370 (2018), 7391-7415
Amenability versus property $(T)$ for non-locally compact topological groups
Vladimir G. Pestov PDF
Trans. Amer. Math. Soc. 370 (2018), 7417-7436
Asymptotic stability for odd perturbations of the stationary kink in the variable-speed $\phi ^4$ model
Stanley Snelson PDF
Trans. Amer. Math. Soc. 370 (2018), 7437-7460
Multi-travelling waves for the nonlinear Klein-Gordon equation
Raphaël Côte and Yvan Martel PDF
Trans. Amer. Math. Soc. 370 (2018), 7461-7487
A gap theorem for the complex geometry of convex domains
Andrew Zimmer PDF
Trans. Amer. Math. Soc. 370 (2018), 7489-7509
Viscous displacement in porous media: the Muskat problem in 2D
Bogdan–Vasile Matioc PDF
Trans. Amer. Math. Soc. 370 (2018), 7511-7556